My mother-in-law is 71 and a three time pacemaker patient. She is a very stressful person and is always worrying about everything and everybody. All of her CAT scans and lab work look very good. After her second and now third pacemaker replacement she will have any or all of the following;
spurts of increased energy
Heart rate changes that she can feel
She is always going back to her pacemaker/Heart doctor at Loma Linda to have them change the settings. They change her setting back to one that she will tell them was better. They will make the change and for a short period she will usually feel better. They have put on heart monitors to look for problems with her heart and the pacemaker.
Her last pacemaker wore out after about 2-3 years.
Can anxiety or worrying cause her to have something that might be causing these symptoms and not be related to the pacemaker?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.